MathSciNet Relay Station
MathSciNet bibliographic data
MR2513612 (2010g:65068) 65H05 (65J15)
Li, Chong; Wang, Jin-Hua; Dedieu, Jean-Pierre Smale's point estimate theory for Newton's method on Lie groups. J. Complexity 25 (2009), no. 2, 128–151.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement